# SDR SWIA201334802

- Difficulty date: September 19, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 25,100 hours, 15,157 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED AT FASTENER HOLES AT FS 280.  C-CHECK REPAIRED PAX DOOR LINTEL STRINGER 3L AT FS 280 & FS 295 IAW REO.
